# SDR SWIA202156879

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE (FUSELAGE SIDE) 27 LANDINGS CHAFED & AFT LANDING GOUGED AS WELL   (C-CHECK) RO 3/10/2021    :PASSENGER DOOR HINGE LUGS FUSELAGE SIDE HAS MORE THAN 4 OF 6 OUTER LUGS (FWD. & AFT.) THAT HAVE I.D. OF 0.290. FOUND OUT OF LIMIT REF REO 601R-53-21-814 REV -C DATED 2017-08-02.  INSTALLED NEW PAX DOOR HINGE (FUSELAGE SIDE)  REF  CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-22, CRJ200 SRM 51-42-21, REO 601R-53-21-656 REV-A DATED: 2017-03-06 & DRWG 601R31527 REV-AM AND  CRJ200 SRM 53-21-23. COMPLIED WITH 51-900-1003-SKY
